Skip navigation

Please use this identifier to cite or link to this item:
Title: A spectral characterization of skeletal maps
Authors: Banakh, T.
Kucharski, Andrzej
Martynenko, M.
Keywords: skeletal map; inverse spectrum
Issue Date: 2013
Citation: Central European Journal of Mathematics, Vol. 11, iss. 1, (2013), s. 161-169
Abstract: We prove that a map between two realcompact spaces is skeletal if and only if it is homeomorphic to the limit map of a skeletal morphism between ω-spectra with surjective limit projections.
DOI: 10.2478/s11533-012-0058-y
ISSN: 1895-1074
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Banakh_A_spectral_characterization.pdf971,48 kBAdobe PDFView/Open
Show full item record

Uznanie autorstwa - użycie niekomercyjne, bez utworów zależnych 3.0 Polska Creative Commons License Creative Commons